MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
This is 1 of 3 reports linked to mfg report numbers: 3013886523-2025-00327, 3013886523-2025-00329.A nurse reported a cerelink monitor (id 826820) and cerelink sensor (id 826850) have an error message.The intracranial pressure (icp) had drifted lower and lower until they started to read negative values.Therefore, it was replaced 5 days after its placement.Then the second sensor was placed in the pediatric intensive care unit (picu) however, it failed 16 hours after placement.The nurse stated that cerelink flashed a warning saying that the cerelink would restart in 2 minutes.The cerelink turned off and then turned back on.When it turned on, it gave the error screens.The ekg lead was attached the entire time and replaced the ekg patch and tried a new cable to solve the issue.A new monitor was used to replaced; however, all keys were unable to be used and could only shut the monitor off.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d8, d9, g6, h1, h2, h3, h4, h6, h8, h11.The cerelink probe basic kit (826850) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to unstable sensor performance or incorrect selection of semiconductor components.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23824796
Report Number3013886523-2025-00328
Device Sequence Number4992758
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public10381780520672
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown